# SDR MZZA9522

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79744
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Power Supply
- Part number: 8TJ95GAB3
- Condition: Inoperative
- Location: Fuel Flow Sys
- Component: Ge
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GUM - FLT 919 - L/P 7912625 - AFTER DEPARTURE, ALL FUEL FLOW INDICATORS WENT TO ZERO.  AIRCRAFT RETURNED TO GUAM.  AFTER TROUBLESHOOTING, THE AIRCRAFT FUEL FLOW POWER SUPPLY UNIT WAS FOUND AT FAULT.  FUEL POWER SUPPLY UNIT WAS REMOVED AND REPLACED WITH SERVICEABLE UNIT.  AIRCRAFT DEPARTED WITHOUT FURTHER INCIDENT.  (X)
